Edgar Snyder & Associates®
A Law Firm Representing Injured People
1-866-943-3427
Call Us Toll Free 24/7

February 2008 Archive

Published on Feb 29, 2008 by Edgar Snyder
Tysabri leads to liver damage

A new warning has been issued about the controversial multiple sclerosis drug Tysabri (natalizumab). U.S. health officials have announced that the medication, manufactured by Biogen Idec and Elan Corporation, can begin causing liver damage within six days of the first dose.

Published on Feb 28, 2008 by Edgar Snyder
Baby Products

Parents – a new study reports that everyday products found in your child’s nursery are involved in an increasing amount of injuries. The Consumer Product Safety Commission (CPSC) announced that cribs, high chairs, walkers, baby baths, and other nursery products were involved in 66,400 injuries that sent children under the age of five to emergency rooms in 2006.

Published on Feb 27, 2008 by Edgar Snyder
Anemia Drugs

Aranesp, Epogen, and Procrit – anemia drugs used to boost the number of red blood cells in patients with cancer and kidney disease – have been linked to an increased risk of death. Clinical trial analysis shows that patients treated with these anemia drugs are 10 percent more likely to die than patients taking placebo medication.

Published on Feb 26, 2008 by Edgar Snyder
Texting causes more driving deaths

Thinking about sending a text message while you’re behind the wheel of your car? Think again. From 2003 to 2006, car accidents stemming from cell phone usage lead to 50 deaths across the state of Pennsylvania.

Published on Feb 21, 2008 by Edgar Snyder
Baby Toy

After the many toy recalls that occurred in the past year, parents may find some reassurance in a recent announcement from two large retailers. Toys “R” Us and Wal-Mart have adopted improved safety checks for all toys imported into the United States.

Published on Feb 19, 2008 by Edgar Snyder
Actavis Recalls Fentanyl Pain Patches

Another warning for users of fentanyl patches – a second recall of the painkiller medication has been announced. Actavis South Atlantic has recalled lots of their Fentanyl transdermal system CII patches due to a defect that can cause an overdose on the drug inside.

Published on Feb 15, 2008 by Edgar Snyder
Heparin

Baxter Healthcare Corporation has temporarily halted manufacturing of multi-dose vials of its blood-thinning drug heparin, announced the U.S. Food and Drug Administration (FDA). Serious and sometimes fatal allergic reactions have occurred in patients who received high doses of the drug in a short period of time.

Published on Feb 13, 2008 by Edgar Snyder
Fentanyl Patches Recalled

The fentanyl painkiller patch has been recalled due to a flaw that poses serious health risks to those who come in contact with the drug. Patches may have a cut in the lining of the internal reservoir where the drug is stored as a gel, and if contact is made with the gel a fatal overdose can occur.

Published on Feb 11, 2008 by Edgar Snyder
Botox causes respiratory failure

The U.S. Food and Drug Administration (FDA) has warned the public of adverse reactions linked to anti-wrinkle drug Botox and its competitor Myobloc. Cases of severe reactions, including respiratory failure and death, have been reported.

Published on Feb 07, 2008 by Edgar Snyder
Car seats

Parents and caregivers will have more help when deciding which child safety seat to purchase. The National Highway Traffic Safety Administration (NHTSA) announced improvements to a car seat consumer ratings system aimed at providing more guidance to shoppers.

Published on Feb 05, 2008 by Edgar Snyder
Epilepsy drugs

The U.S. Food and Drug Administration (FDA) issued an alert on the effects of drugs used to treat epilepsy, bipolar disorder, migraine headaches, and other conditions. The FDA has found that these drugs lead to an increase in suicidal thoughts and behaviors (suicidality) among patients.

Published on Feb 04, 2008 by Edgar Snyder
Car seats

Parents – your child’s car seat may not be as safe as you think. Testing conducted by Evenflo Company and the National Highway Traffic Safety Administration (NHTSA) has resulted in the recall of 1 million Evenflo infant car seats that can become separated from their bases in high-impact side collisions.

Free Case Review
First Name
Last Name
ZIP
Phone
Email
Briefly describe your injuries